Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Facial rash, lesions on face that seem to be drying up. Remedy?

Yes - thank you. I m concerned about a facial rash that my 95 year old father has. It started out as redness on his chin an now he tells me that there were lesions all over his face. He treats himself and says he has used alcohol or sometimes salt water to reduce the puffiness. Now he s using some unknown creme (from Europe so we don t know that it is). My daughter has seen it and says his face looks bad but the lesions seem to be drying up. She couldn t tell what the creme was because it was in a foreign language. My father s care giver thinks it may be something to do with his teeth . He does not complain of any tooth pain, but she is European and uses home remedies to treat things. There is no new medication he s on either. Please help. Thank you very much.
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
IT THINK DRYNESS IS ONLY DUE TO APPLICATION OF ALCOHOL.IT CAN BE CURED WITH A ANTIHISTAMINE,A ANTIBIOTIC AND APPLICATION OF MOISTERISER ON FACE
Answered: Thu, 25 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor